# SDR IO5R082685

- Difficulty date: December 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 606 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 441
- Condition: Defective
- Location: Tail Rotor
- Part time: 606 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW SAS ACTUATOR CAPTION ON CAD REMOVED AND REPLACED.
